# SDR UPS96221257

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 575-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON WEB STA 575-580 RBL 22 WL 152.  MECH REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM'S 53-20-1 51-30-2, 51-10-2 AND MM 51-20-151.
